| Catalog Number |
109142 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/01/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
Os (b)(4) - the dentist reported that 20 days after the dental implant was installed in intraoral region #28 it was verified its non-osseointegration.The 32 ncm of primary stability was achieved and immediate load was not executed.